Session 1 – 16/06/2021

Decoding the role of the environment , including climate change for health and well-being

Moderators: José Brito and Ricardo Alves

SpeakerTimeDurationTheme
Gonçalo Pereira / IUEM10:00h15 minHigh-intensity infrasound exposure effects on glucose metabolism in rats
Alzira Cavacas / IUEM10:15h15 minWhat about non-audible noise effects?
Luis Carrão / Politécnico de Leiria10:30h20 minRelationship between health and the environment for physiotherapy and their responsibility, as a health professional and educator
Susana Paixão / Politécnico de Coimbra10:50h20 minSustainable Development Goals and Gender Equality from an Environmental Health Perspective
Telmo Pereira / Politécnico de Coimbra11:10h20 minAir Pollution and early vascular aging – a proven causality?
António Lorena / IN+CITP, UL11:30h20 minA study on the environmental and health impacts of inadequate medical packaging waste management
Isabel M López Medina / U Jáen11:50h20 minInclusion of sustainability and climate change in the university nursing curriculum
David Chettle / Mc Master Univ12:10h20 minMonitoring lead in humans exposed in the workplace and through the environment
Discussion12:30h15 min 

Session 2 – 16/06/2021

Innovative Health Care, Industry and Society

Moderators: Manuel Pequito and Daniel Murta

SpeakerTimeDurationTheme
Ingrid Stegeman / EuroHealthNet16:30h20 minCOVID-19 and health inequalities: drawing the lessons to strengthen health systems’ responses 
Patrícia Calado / AICIB16:50h20 min Innovative Health and Care – opportunities for research and innovation in Horizon Europe
Joaquim Cunha / Health Cluster, Portugal17:10h20 minHealth Portugal: from Portugal to the world
Carina Dantas / Rede SHAFE, SHINE 2Europe17:30h20 minPromoting sustainable environments for all – the NET4Age-Friendly Network
António Grilo / Madan Parque, NOVA School of Science and Technology – FCT NOVA17:50h20 minAI-based Digital Transformation: What Impact to Expect?

Session 3 – 17/06/2021

Infectious Diseases and Improving Global Health

Moderators: Nuno Taveira (9:30h-11:15h) and Helena Barroso (11:15h-13:00h)

SpeakerTimeDurationTheme
Vanessa Machado / IUEM9:30h20 minPeriodontal inflammation as a key mediator of systemic diseases 
Fernanda Amaral / ESSEM9:50h20 minPremature…the Impact in Future!!!
Ana Reis / Santa Casa da Misericórdia de Lisboa10:10h20 minVulnerable population in Health and in Society
João Bissau / ABBVIE10:30h20 minHepatitis C: From the discovery of the virus to the implementation of a global plan for elimination
Discussion11:00h15 min 
Sofia Guia Marques / IMM11:15h20 minUnveiling Host-Plasmodium interactions 
Francisco Peréz Cano / UA Barcelona11:35h20 minProbiotics and infection: a role for COVID-19?
Sarah Dennison / UC Lancashire11:55h20 minAntimicrobial peptide: multifunctional agents to fight infectious disease
José A. Oteo / HU San Pedro (CIBIR12:15h20 minA One-Health approach in the fight against threats caused by emerging infections
Discussion12:45h15 min 

Session 4 – 17/06/2021

Personalized Health Intervention

Moderator: Cidália Castro

SpeakerTimeDurationTheme
Paula Alves / ESSEM15:00h15 minPhysiotherapy focused on people with musculoskeletal pain: new challenges
Alexandre Quintas / IUEM15:15h15 minA biophysical perspective on the unexplored mechanisms driving Parkinson’s disease by amphetamine-like stimulants
Sónia Bernardes / ISCTE15:30h15minOn classism and dehumanization in chronic pain care
Sandra Tenreiro / CEDOC15:45h20 minRetinal Organoids for disease modelling
Júlio César Rocha / FCM, UNL16:05h20 minThe challenges of nutritional management in Phenylketonuria in the era of new therapies
Francisco Sampaio / U Fernando Pessoa16:25h20 minNursing psychotherapeutic intervention: From the classical schools to a personalized approach
Francesco D’Aiuto / Eastman Dental Institute16:45h30 min Periodontitis and Diabetes: two sides of the same coin?
Discussion17:15h15 min 

Session 5 – 18/06/2021

Digital Transformation in Health

Moderators: Jorge Caldeira (9:30h-11:15h) and Alexandre Quintas (11:15h-13:00h)

SpeakerTimeDurationTheme
Sofia Pinto / ESSEM9:30h20 minThe use of kinetics in neurological physiotherapy clinical practice: what is evidence
Mara Guerreiro / ESEL e IUEM9:50h20 minConversational agents in health and well-being
Ricardo Vagarinho / VimelCare10:10h20 minDigital Platforms – How technology can help clinical practice
Raquel Santos / Hosp Luz10:30h20 minReengineering a Human-Centered Healthcare
Discussion11:00h15 min
Filipa Fixe / Glint11:15h20 minThe impact of technology on the health of the future
Heber Silva / GlaxoSmithkline UK11:35h20 minBringing Pharma into the fourth industrial revolution
Mario Gaspar da Silva / INESC-ID, IST11:55h20 min Improving Healthcare through Digital Innovation
Bárbara Badanta Romero / U Sevilha12:15h20 minExperiences and dilemmas designing techno-care for dependent people
Discussion12:45h15 min 

Free Communications – 16/06/2021 (15:00h – 16:30h)

Moderator: Helena Barroso

Deolinda Auxtero – CiiEM, IUEM

Nutraceuticals for smart aging and potential drug interactions

Samir M. Ahmad – CiiEM, IUEM

Application of Bar Adsorptive Microextraction for the Determination of Tricyclic Antidepressants in Urine Samples

Sara Figueiredo – iMed, FFUL

Tuning of paroxetine 3D-printable formulations for Fused Deposition Modelling

Sandra Alves – ESSCVPLisboa

Humanization of healthcare professionals – ethical aspects of aging the specific case of physiotherapy

Mafalda Padinha – IUEM

Long-Term Intestinal Failure and Home Parenteral Nutrition: a single center experience

Andreia Oliveira – CQE and IDMEC, IST, UL

Kevlar fiber-reinforced hydrogels for articular cartilage replacement

Diana Silva – CQE, IST, UL

Personal Protective Equipments reuse management through sterilization by gamma radiation

Patrícia Cavaco Silva – CiiEM, IUEM

S. aureus and MRSA nasal carriage in dental students: a comprehensive approach

Susana Bandarra – SYNLAB

Detection of SARS-CoV-2 UK variant in Portugal

Thematic Sessions – 18/06/2021

Thematic Session A- Physiotherapy

Thematic Session B – Nursing

Thematic Session C – Dentistry and Clinical Research

Thematic Session D – Social Sciences in Health

Thematic Session E – Veterinary Sciences

Thematic Session F – Pharmaceutical Sciences and Nutrition